# SDR GLBA97004

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204YV
- Make and model: Beech 1900D
- Aircraft serial: UE204
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BNA - GEAR HAD TO BE EXTENDED MANUALLY.  MAINTENANCE CLEANED RT SQUAT SWITCH AND COULD NOT DUPLICATE.  TEST FLIGHT SATISFACTORY.  (M)
